# SDR YENA2021033100194

- Difficulty date: March 27, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 3091
- Aircraft time: 53,957 hours, 19,198 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK O/B FLAP LEADING EDGE AREA BTW FLAP TRACK 3 AND FLAP TRACK 4 ON L/H WING; (REF AEROMAN N/R 2021-115357) PERFORMED PERMANENT REPAIR ON O/B FLAP LEADING EDGE L/H WING IAW SRM A320-57-30-00-300-029  FIG 001(SHEET 5 AND 6) PROCEDURE C , PAR D. THIS REPAIR IS CATEGORY A AND NO FURTHER INSPECTION REQUIRED.
